# SDR SWAA2021082609801

- Difficulty date: August 21, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 13,996 hours, 31,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER RIGHT HOLDING CLIP FOR GIRT BAR ON MAIN CABIN DOOR NEED TIGHTENING / ADJUSTED RH GIRT RETAINING CLIP ON FWD ENTRY DOOR REF MM 52-31-00
